MathSciNet Relay Station
MathSciNet bibliographic data
MR1488492 35J65 (35B25)
Baraket, Sami; Pacard, Frank Construction of singular limits for a semilinear elliptic equation in dimension $2$. Calc. Var. Partial Differential Equations 6 (1998), no. 1, 1–38.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement